# SDR SCNA20250811311

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 46,873 hours, 19,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKL2 DOOR EXTERIOR EMERGENCY LIGHT INOP  -  RESOLUTION: R+R'D L2 EXT EMERGENCY LIGHT LAMP. OPS CHECK GOOD. REF: AMM 33-51-00.
